UPM Institutional Repository

Numerical control measures of stochastic malaria epidemic model


Muhammad Rafiq and Ahmadian, Ali and Raza, Ali and Baleanu, Dumitru and Ahsan, Muhammad Sarwar and Abdul Sathar, Mohammad Hasan (2020) Numerical control measures of stochastic malaria epidemic model. Computers Materials & Continua, 65 (1). 33 - 51. ISSN 1546-2218; ESSN:1546-2226


Nonlinear stochastic modeling has significant role in the all discipline of sciences. The essential control measuring features of modeling are positivity, boundedness and dynamical consistency. Unfortunately, the existing stochastic methods in literature do not restore aforesaid control measuring features, particularly for the stochastic models. Therefore, these gaps should be occupied up in literature, by constructing the control measuring features numerical method. We shall present a numerical control measures for stochastic malaria model in this manuscript. The results of the stochastic model are discussed in contrast of its equivalent deterministic model. If the basic reproduction number is less than one, then the disease will be in control while its value greater than one shows the perseverance of disease in the population. The standard numerical procedures are conditionally convergent. The propose method is competitive and preserve all the control measuring features unconditionally. It has also been concluded that the prevalence of malaria in the human population may be controlled by reducing the contact rate between mosquitoes and humans. The awareness programs run by world health organization in developing countries may overcome the spread of malaria disease.

Download File

[img] Text
Numerical control measures of stochastic malaria epidemic model.pdf

Download (6kB)
Official URL or Download Paper: https://www.techscience.com/cmc/v65n1/39552

Additional Metadata

Item Type: Article
Divisions: Centre of Foundation Studies for Agricultural Science
DOI Number: https://doi.org/10.32604/cmc.2020.010893
Publisher: Tech Science Press
Keywords: Malaria disease model; Stochastic modelling; Stochastic methods; Convergence
Depositing User: Mohamad Jefri Mohamed Fauzi
Date Deposited: 05 Jan 2022 08:41
Last Modified: 05 Jan 2022 08:41
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.32604/cmc.2020.010893
URI: http://psasir.upm.edu.my/id/eprint/86930
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item